advertisement
Question
Posted by: Tanya | 2011/04/07

rash

Hi, I am 35 yrs old and always, whenever I shave my bikini area or all the hairs from that area, I get a rash. So much so that it makes wearing a costume a very dramatic experience. I tried waxing but it''s a bit too costly for me now. Please can you advise as to what cream I can possibly use to redush the rash? I am fair and my ahirs are very dark...I also HAVE to shave. I don''t have a problem with my underarms and legs though. I am truely desperate.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAnti-ageing expert

Hi Tanya, thank you for the question.

Your best option would be to consult a dermatologist when the rash is visible so that he or she may examine the skin rash and decide on the best treatment options.
From your description this may be a type of folliculitis (infection of the follicles due to ingrown hairs) or a reactive allergic type rash.
I would consider any of the depilatory (hair removal) creams on the market today and I would add an over the counter steroid cream and anti bacterial cream but if the rash persists I strongly recommend consulting with a dermatologist.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: anti-ageing expert | 2011/04/12

Hi Tanya, thank you for the question.

Your best option would be to consult a dermatologist when the rash is visible so that he or she may examine the skin rash and decide on the best treatment options.
From your description this may be a type of folliculitis (infection of the follicles due to ingrown hairs) or a reactive allergic type rash.
I would consider any of the depilatory (hair removal) creams on the market today and I would add an over the counter steroid cream and anti bacterial cream but if the rash persists I strongly recommend consulting with a dermatologist.

Reply to anti-ageing expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement